RSS Feed

Posted on 07-18-2012

Morning folks!

Acetaminophen (Tylenol), a widely available over-the-counter medication, can cause liver toxicity in children if recommended doses are exceeded which is easy to do, according to the Canadian Medical Association's 06/2012 edition. Clearly, more public education is needed to warn of potential adverse effects. Repeated supratherapeutic dosing (above the recommended dose), accidental overdose (due to error) and intentional ingestion can all result in acute liver failure and even death. 11% of children who are given pharmaceuticals experience a medication error such as an incorrect medication, incorrect dose or method of administering. Acetaminophen overdose is the most common agent responsible for a life-threatening event, longer-term illness or death among children.

I've always advocated cool compresses and or bath for fever and only giving medication when the fever reaches 103 or above AND with a doctor's supervision.  For injuries and pain short term doses can work but treat it like candy, only a little bit to satisfy the pain.  Omega 3 fatty acids (best found in fish oil) are 1000x more anti-inflammatory than these medications.  Here at WellnessOne of Redding we care the very best by Metagenics.  1 teaspoon/per day will help your heart, vision, brain, nerves, inflammation....and yes ALLERGIES!  Give us a call and come try a sample for yourself!

Have a blessed day!

MERB50.Meredity.Email.Signature.jpg

There are no comments for this post. Please use the form below to post a comment.

To leave a comment, please login as a member

Contact

Get Directions
 
WellnessOne of Redding
2515 Park Marina Drive, Suite 101
Redding, CA 96001
Get Directions
  • Phone: 530-243-9464
  • Fax: 530-243-9499
  • Email Us

Office Hours

DayMorningAfternoon
Monday8:30 - 1:003:00 - 6:00
Tuesdayclosed3:00 - 6:00
Wednesday8:30 - 1:003:00 - 6:00
Thursdayclosed3:00 - 6:00
Friday8:30 - 1:00By Appt
Saturdayclosedclosed
Sundayclosedclosed

Featured Articles

Newsletter Sign Up